# SDR SIMA20150218004

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 28,180 hours, 24,080 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192883022
- Condition: Nicked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROX LIGHT WIRE INSULATION NICKED AT FRAME 49.  REPAIRED THE FLOOR PROX LIGHT WIRE INSULATION AT FRAME 49 IAW SWPM 20-21-00.
